Table of Contents Author Guidelines Submit a Manuscript

An erratum for this article has been published. To view the erratum, please click here.

Journal of Applied Mathematics
Volume 2013, Article ID 189321, 13 pages
Research Article

Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces

1School of Mathematics and Computer Applications, Thapar University, Patiala, Punjab, India
2Deenbandhu Chhotu Ram University of Science and Technology, Murthal, Sonepat, India
3Cankaya University, Department of Mathematics and Computer Science, Ankara, Turkey

Received 20 December 2012; Revised 11 February 2013; Accepted 13 February 2013

Academic Editor: Reinaldo Martinez Palhares

Copyright © 2013 Saurabh Manro et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saurabh Manro, Sanjay Kumar, S. S. Bhatia, and Kenan Tas, “Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces,” Journal of Applied Mathematics, vol. 2013, Article ID 189321, 13 pages, 2013.